Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics 12 (2005), pp. 43-65. Download full version Download PDF PDF (205 KB)
Received on 16. September 2005
Accepted on 10. January 2006
Published online on 1. December 2010

Minimal Eccentric Sequences with Two Values
by Pavel Hrnčiar and Gabriela Monoszová

Abstract
Keywords
eccentricity, circumference, minimal eccentric sequence.
Mathematics Subject Classification
(2000) 05C12.
BibTeX reference
@ARTICLE{aumb1205,
  author = {Pavel Hrnčiar},
  author = {Gabriela Monoszová},
  title = {Minimal Eccentric Sequences with Two Values},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2005},
  volume = {12},
  pages = {43--65},
  isbn = {80-8083-239-0}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016